Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 69, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 4, 2007, 11:50 AM CDT for Iberia Parish, Louisiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2007, 11:50 AM CDT (16:50 UTC)
- Expired
- Jun 4, 2007, 12:25 PM CDT
- In force
- 35 min
- Issued by
- NWS Lake Charles, LA
- Area
- Counties, with a storm outline in the text
County Iberia Parish, LA
The radar
The Lake Charles radar (KLCH), 149 km from the middle of the area, began a volume at 16:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 4.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2248 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 700 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KLCH 041650
SVRLCH
LAC045-041745-
/O.NEW.KLCH.SV.W.0069.070604T1650Z-070604T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1150 AM CDT MON JUN 4 2007
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...JEANERETTE...AVERY ISLAND...
* UNTIL 1245 PM CDT
* AT 1147 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
AVERY ISLAND...AND MOVING EAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LYDIA BY 1220 PM CDT...
JEANERETTE BY 1240 PM CDT...
LAT...LON 2990 9197 2983 9192 2984 9173 2996 9162
3004 9155
$$
061 follow-up statement
000
WWUS54 KLCH 041725
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1221 PM CDT MON JUN 4 2007
LAC045-041731-
/O.CAN.KLCH.SV.W.0069.000000T0000Z-070604T1745Z/
IBERIA LA-
1221 PM CDT MON JUN 4 2007
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL IBERIA PARISH IS
CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING
HAS WEAKENED AND IS NO LONGER SEVERE.
PLEASE REPORT ANY SEVERE WEATHER OR WEATHER-RELATED DAMAGE TO THE
NATIONAL WEATHER SERVICE AT 337-477-5285.
LAT...LON 2990 9197 2983 9192 2984 9173 2996 9162
3004 9155
$$
06What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 10:24 AM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jun 4, 10:24 AM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1024 AM CDT MON JUN 4 2007 .UPDATE... SCATTERED SHOWERS CONTINUE TO DEVELOP ACROSS SOUTHEASTERN ZONES THIS MORNING IN ASSOCIATION WITH SHORTWAVE MOVING ACROSS LOUISIANA AT THE MOMENT. WATER VAPOR IMAGERY CLEARLY DEPICTS A VORT MAX OVER NORTHERN TEXAS MOVING SOUTHEASTWARD TOWARDS OUR CWA. 12Z KLCH SOUNDING SHOWS A VERY MOIST AND UNSTABLE AIRMASS IN PLACE TODAY WITH A PWAT OF NEARLY 2 INCHES AND CAPES AROUND 3000 J/KG. SHOWERS ALREADY DEVELOPING OVER NORTH TEXAS IN ASSOCIATION WITH MCV. WITH VORT MAX AND ASSOCIATED LIFT HEADING INTO SUCH A MOIST AND UNSTABLE AIRMASS OVER OUR AREA EXPECT SHOWERS AND STORMS TO DEVELOP TO OUR NORTHWEST AND PUSH SOUTHEASTWARD INTO SOUTHEAST TEXAS AND WESTERN LOUISIANA ZONES THIS AFTERNOON...AND THE REST OF THE AREA THIS EVENING. QUICK LOOK AT 12Z NAM AND LATEST SPC DAY 1 OUTLOOK AGREES WITH THIS SCENARIO. OTHER ACTIVITY MAY ALSO CONTINUE TO DEVELOP ALONG THE COAST WITH SEABREEZE CONVERGENCE AND IN SOUTHEASTERN ZONES AS DEPARTING SHORTWAVE LIFTS OUT. DATA FROM MORNING SOUNDING SUGGESTS SOME DAMAGING WINDS AND POSSIBLY LARGE HAIL WILL BE A THREAT AGAIN TODAY AND AREA REMAINS IN A SLIGHT RISK FOR SEVERE WEATHER. HIGH PWAT ALSO INDICATES LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. AS PREVIOUS SHIFT MENTIONED HAVE CONSIDERED RAISING POPS TO LIKELY THIS AFTERNOON AND EVENING BUT WITH UNCERTAINTIES ON COVERAGE OF STORMS WILL KEEP CURRENT HIGH CHANCE POPS IN PLACE. HOWEVER HAVE RAISED POPS THIS EVENING TO GOOD CHANCE AS ACTIVITY SHOULD LINGER AFTER 00Z. OTHERWISE FORECAST IS ON TRACK. UPDATE OUT SHORTLY. SHAMBURGER && .PREV DISCUSSION... /ISSUED 351 AM CDT MON JUN 4 2007/ DISCUSSION...WATER VAPOR IMAGERY SHOWS A MID/UPR-LVL LO OVER THE UPR MIDWEST WITH TROFFING COVERING THE ERN 2/3 OF THE COUNTRY. NUMEROUS MINOR IMPULSES SEEN DROPPING THROUGH THE TROF WITH A COUPLE SHOWING UP OVER TEXAS AND LOUISIANA THIS MORNING. MEANWHILE AT THE SFC AREA REMAINS IN A WEAK WRLY FLOW BETWEEN HI PRES OVER SRN TX AND THE REMNANT LO OF BARRY OVER THE DELMARVA REGION. REGIONAL RADARS SHOW SCATTERED RW/TRW DEVELOPING OVER THE SERN 1/4 OF THE FORECAST AREA THANKS TO PASSING SHORTWAVE ALOFT AND LINGERING BOUNDARY FROM SUNDAYS CONVECTION. BIG QUESTION MARKS ON WHAT TO DO WITH POPS FOR TODAY. MODEL GUIDANCE WAS ON THE LOW SIDE WITH NUMEROUS 20S AND 30S SHOWING UP IN THE MOS NUMBERS. INHERITED GRIDS INCLUDED A 40 POP. HOWEVER LOOKING AT GOOD MOISTURE REMAINING OVER THE FORECAST AREA (FORECAST SOUNDINGS SHOW PWAT VALUES OF 1.5 TO 2.0 INCHES)...MULTIPLE IMPULSES UPSTREAM HEADED THIS WAY...AND PROBABLE BOUNDARIES LEFT BEHIND FROM SUNDAY ACTING AS A LO-LVL FOCUS...TOYED WITH GOING LIKELY ACROSS THE AREA THIS AFTERNOON. HOWEVER AIRMASS COULD HAVE A SLIGHTLY HARDER TIME GETTING UNSTABLE TODAY AFTER BEING WORKED OVER AT LEAST ONCE YESTERDAY...PLUS ACTIVITY UPSTREAM HAS WEAKENED SIGNIFICANTLY OVER THE PAST HOUR OR SO. THUS SPLIT THE DIFFERENCE AND RAISED POPS TO A GOOD CHANCE/50 PERCENT FOR THIS AFTERNOON. GOOD CAPES AND LO-LVL SHEAR PROGGED FOR TODAY WHICH HAS LED SPC TO INCLUDE MOST OF THE AREA IN A SLIGHT RISK FOR TODAY...HOWEVER WILL LEAVE ANY SEVERE MENTION OUT OF THE GRIDS/ZONES AND ALLOW THE DAY SHIFT FORECASTER TO RE-ASSESS THE NEED FOR SEVERE WORDING. TUESDAY LOOKS LIKE A SIMILAR DAY ALTHOUGH A LITTLE LESS MOISTURE IS PROGGED ACROSS THE AREA AND THUS HAVE LOWERED POPS TO THE LOW END CHANCE NEIGHBORHOOD. POPS CONTINUE TO DIMINISH INTO WEDNESDAY AS TROFFING WEAKENS AND MOISTURE DECREASES. RAIN CHANCES LOOK SLIM FOR THE REMAINDER OF THE PERIOD AS RIDGING TAKES OVER ALOFT AND AT THE SFC. && .PRELIMINARY POINT TEMPS/POPS... KLCH 88 71 89 71 / 50 40 30 10 KBPT 88 71 89 71 / 50 40 30 10 KAEX 89 69 90 68 / 50 40 30 10 KLFT 88 71 90 70 / 50 40 30 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 4, 4:26 AM CDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 426 AM CDT MON JUN 4 2007 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-050930- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 426 AM CDT MON JUN 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A SERIES OF UPPER-LEVEL IMPULSES CROSSING THE REGION WILL INTERACT WITH PLENTY OF GULF MOISTURE AND LEFTOVER SURFACE BOUNDARIES FROM SUNDAYS THUNDERSTORMS TO PRODUCE SCATTERED SHOWERS AND STORMS AGAIN THIS AFTERNOON AND EVENING. ATMOSPHERIC CONDITIONS LOOK FAVORABLE FOR A FEW OF THESE THUNDERSTORMS TO BECOME SEVERE WITH DAMAGING WIND GUSTS AND LARGE HAIL LIKELY TO ACCOMPANY THEM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY COVERAGE OF SHOWERS AND THUNDERSTORMS WILL GRADUALLY DIMINISH DURING THE PERIOD AS HIGH PRESSURE BUILDS OVERHEAD. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SPOTTERS IS NOT ANTICIPATED. 25
In the hours before
Local storm report, Jun 4, 8:32 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
832 AM CDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG RAGLEY 30.51N 93.23W
06/03/2007 BEAUREGARD LA NWS EMPLOYEE
SEVERAL TREES BLOWN DOWN
&&
SHAMBURGERLocal storm report, Jun 4, 11:13 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1113 AM CDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG JASPER 30.92N 94.00W
06/03/2007 JASPER TX LAW ENFORCEMENT
NUMEROUS POWER LINES DOWN WITH WIDESPREAD POWER OUTAGES
ALL ACROSS NORTHERN JASPER COUNTY. SEVERAL LOCATIONS
INCLUDING CITY OF JASPER WERE WITHOUT POWER THROUGH
SUNDAY EVENING.
&&
SHAMBURGERLocal storm report, Jun 4, 11:14 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1114 AM CDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM WATER SPOUT 14 SE CAMERON 29.65N 93.13W
06/03/2007 GMZ452 LA PUBLIC
3 WATERSPOUTS OBSERVED AT SAME TIME FROM OIL RIG IN WEST
CAMERON BLOCK 65.
0915 AM WATER SPOUT 16 SE CAMERON 29.63N 93.11W
06/03/2007 GMZ452 LA PUBLIC
5 WATERSPOUTS OCCURRING AT ONE TIME WERE REPORTED 3 TO 4
MILES APART BETWEEN WEST CAMERON BLOCKS 66 AND 71 AND
MOVING SOUTH. REPORT RECEIVED AT 940 AM CDT.
1000 AM WATER SPOUT 19 SW CAMERON 29.60N 93.52W
06/03/2007 GMZ450 LA PUBLIC
WATERSPOUT OBSERVED FOR 15 TO 20 MINUTES FROM OIL RIG IN
WEST CAMERON BLOCK 112.
1000 AM WATER SPOUT 17 SSE CAMERON 29.57N 93.19W
06/03/2007 GMZ452 LA PUBLIC
2 WATERSPOUTS OBSERVED AT SAME TIME FROM OIL RIG IN WEST
CAMERON BLOCK 101
1259 PM TSTM WND DMG 9 NW JASPER 31.01N 94.10W
06/03/2007 JASPER TX LAW ENFORCEMENT
2 TREES DOWNED IN VICINITY OF HWY 255.
0111 PM TSTM WND DMG 1 S WOODVILLE 30.76N 94.42W
06/03/2007 TYLER TX LAW ENFORCEMENT
POWER LINES DOWNED BY A TREE.
0115 PM TSTM WND GST 3 SW JASPER 30.89N 94.03W
06/03/2007 M43.00 MPH JASPER TX ASOS
MEASURED AT JASPER COUNTY BELL FIELD AIRPORT
0121 PM TSTM WND DMG 11 N JASPER 31.08N 94.00W
06/03/2007 JASPER TX LAW ENFORCEMENT
TREE DOWNED POWER LINES ON HWY 1007.
0125 PM TSTM WND DMG BURKEVILLE 31.00N 93.67W
06/03/2007 NEWTON TX LAW ENFORCEMENT
POWER LINES DOWNED.
0130 PM TSTM WND DMG TOLEDO BEND DAM 31.17N 93.57W
06/03/2007 NEWTON TX LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN AROUND THE LAKE
0135 PM TSTM WND DMG LEESVILLE 31.14N 93.27W
06/03/2007 VERNON LA LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE PARISH.
0145 PM TSTM WND DMG JASPER 30.92N 94.00W
06/03/2007 JASPER TX LAW ENFORCEMENT
NUMEROUS POWER LINES DOWN WITH WIDESPREAD POWER OUTAGES
ALL ACROSS NORTHERN JASPER COUNTY. SEVERAL LOCATIONS
INCLUDING CITY OF JASPER WERE WITHOUT POWER THROUGH
SUNDAY EVENING.
0201 PM TSTM WND DMG MERRYVILLE 30.75N 93.53W
06/03/2007 BEAUREGARD LA LAW ENFORCEMENT
POWER LINES DOWNED.
0208 PM TSTM WND GST 2 E FORT POLK 31.05N 93.18W
06/03/2007 M52.00 MPH VERNON LA ASOS
MEASURED AT FORT POLK
0208 PM TSTM WND DMG DERIDDER 30.85N 93.29W
06/03/2007 BEAUREGARD LA LAW ENFORCEMENT
POWER LINES DOWN IN DERIDDER.
0219 PM TSTM WND DMG DEQUINCY 30.45N 93.44W
06/03/2007 CALCASIEU LA LAW ENFORCEMENT
POWER LINES DOWN.
0230 PM TSTM WND DMG RAGLEY 30.51N 93.23W
06/03/2007 BEAUREGARD LA NWS EMPLOYEE
SEVERAL TREES BLOWN DOWN
0245 PM LIGHTNING WESTLAKE 30.25N 93.26W
06/03/2007 CALCASIEU LA LAW ENFORCEMENT
LIGHTNING STRUCK A HOUSE CAUSING HOUSEFIRE.
0250 PM TSTM WND GST 6 WNW ALEXANDRIA 31.33N 92.55W
06/03/2007 M43.00 MPH RAPIDES LA ASOS
MEASURED AT ALEXANDRIA INTERNATIONAL AIRPORT
0252 PM TSTM WND GST ALEXANDRIA 31.29N 92.46W
06/03/2007 M61.00 MPH RAPIDES LA OFFICIAL NWS OBS
MEASURED BY NWS WEATHER STATION AT RAPIDES PARISH 911
CENTER
0253 PM TSTM WND DMG KINDER 30.49N 92.85W
06/03/2007 ALLEN LA LAW ENFORCEMENT
TREE DOWN.
0300 PM TSTM WND DMG ALEXANDRIA 31.29N 92.46W
06/03/2007 RAPIDES LA LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN WITHIN ALEXANDRIA AND
CONTINUING UP THROUGH BOYCE.
0300 PM TSTM WND DMG 3 E OBERLIN 30.62N 92.71W
06/03/2007 ALLEN LA LAW ENFORCEMENT
2 TREES DOWN NEAR OBERLIN ONE OF WHICH DOWNED A POWER
LINE THAT CAUGHT FIRE.
0300 PM TSTM WND GST 5 SSW OAKDALE 30.75N 92.69W
06/03/2007 M43.00 MPH ALLEN LA ASOS
MEASURED AT OAKDALE ALLEN PARISH AIRPORT
0300 PM TSTM WND DMG 5 ESE FENTON 30.34N 92.84W
06/03/2007 JEFFERSON DAVIS LA LAW ENFORCEMENT
TREE DOWN NEAR HIGHWAY 102 AND HIGHWAY 99 INTERSECTION
0304 PM TSTM WND GST 6 S LAKE CHARLES 30.12N 93.22W
06/03/2007 M41.00 MPH CALCASIEU LA ASOS
MEASURED AT LAKE CHARLES REGIONAL AIRPORT
0305 PM TSTM WND DMG WELSH 30.24N 92.81W
06/03/2007 JEFFERSON DAVIS LA LAW ENFORCEMENT
POWER LINE BLOWN DOWN ON INTERSTATE 10 BETWEEN MILE
MARKER 55 AND 56
0310 PM TSTM WND DMG MOSS BLUFF 30.30N 93.20W
06/03/2007 CALCASIEU LA EMERGENCY MNGR
ROOF DAMAGE AT CVS DRUG STORE ON SAM HOUSTON JONES
PARKWAY IN MOSS BLUFF.
0310 PM TSTM WND DMG ECHO 31.11N 92.24W
06/03/2007 RAPIDES LA LAW ENFORCEMENT
NUMEROUS TREE LIMBS AND POWER LINES DOWN ACROSS THE
EASTERN PART OF RAPIDES PARISH
0312 PM TSTM WND GST 8 NE PINEVILLE 31.40N 92.30W
06/03/2007 M51.00 MPH RAPIDES LA ASOS
MEASURED AT ALEXANDRIA ESLER FIELD
0320 PM TSTM WND DMG VILLE PLATTE 30.69N 92.28W
06/03/2007 EVANGELINE LA LAW ENFORCEMENT
A FEW TREES AND POWER LINES BLOWN DOWN ACROSS THE PARISH
0320 PM TSTM WND DMG JENNINGS 30.22N 92.66W
06/03/2007 JEFFERSON DAVIS LA LAW ENFORCEMENT
TREE FELL ONTO A POWER LINE
0325 PM TSTM WND DMG 4 SSE EFFIE 31.16N 92.13W
06/03/2007 AVOYELLES LA LAW ENFORCEMENT
AVOYELLES PARISH SHERIFF REPORTS TREE DOWN ON A POWER
LINE ALONG HIGHWAY 1 IN WESTERN PART OF THE PARISH.
0330 PM HAIL CROWLEY 30.21N 92.38W
06/03/2007 E0.75 INCH ACADIA LA PUBLIC
0340 PM TSTM WND DMG OPELOUSAS 30.52N 92.08W
06/03/2007 ST. LANDRY LA LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN IN AND AROUND OPELOUSAS
0341 PM TSTM WND GST PORT BARRE 30.56N 91.96W
06/03/2007 M45.00 MPH ST. LANDRY LA MESONET
MEASURED AT LAIS AG RESEARCH STATION
0406 PM HAIL SCOTT 30.24N 92.09W
06/03/2007 E1.00 INCH LAFAYETTE LA PUBLIC
PENNY TO QUARTER SIZE HAIL
0406 PM TSTM WND DMG SCOTT 30.24N 92.09W
06/03/2007 LAFAYETTE LA PUBLIC
PUBLIC REPORTED 60 TO 70 MPH WINDS WITH TREE LIMBS FLYING
AROUND.
0410 PM TSTM WND GST 2 ESE LAFAYETTE 30.20N 92.00W
06/03/2007 M51.00 MPH LAFAYETTE LA ASOS
MEASURED AT LAFAYETTE REGIONAL AIRPORT
0420 PM TSTM WND DMG PARKS 30.22N 91.83W
06/03/2007 ST. MARTIN LA LAW ENFORCEMENT
2 TREES BLOWN DOWN
0509 PM TSTM WND DMG FRANKLIN 29.80N 91.51W
06/03/2007 ST. MARY LA LAW ENFORCEMENT
POWER LINE BLOWN DOWN
&&
SHAMBURGERThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 3:22 PM CDT | Flash Flood Warning | LCH | Vermilion | 113 min |
| Jun 4, 3:27 PM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Vermilion | 33 min |
| Jun 4, 4:23 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 67 min |
| Jun 4, 4:59 PM CDT | Flash Flood Warning | LCH | Vermilion | 4 hr |
| Jun 4, 5:06 PM CDT | Severe Thunderstorm Warning | LCH | Jefferson Davis | 39 min |
| Jun 4, 5:14 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Jefferson Davis | 61 min |
| Jun 4, 5:30 PM CDT | Severe Thunderstorm Warning | LCH | Cameron | 60 min |
| Jun 4, 6:06 PM CDT | Severe Thunderstorm Warning | LCH | Acadia | 39 min |
| Jun 4, 6:16 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 59 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.